MAUDE Adverse Event Report: MPRI ARCTIC FRONT ADVANCE® CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

MPRI ARCTIC FRONT ADVANCE® CARDIAC CRYOABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF284
Medical Device Problem Codes Device Contamination with Body Fluid (2317); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 203cx; product type: coaxial umbilical cable; product id nitron ; product type: console.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryoablation procedure, an error message was received indicating that there was blood detected at the catheter handle.It was then noted that after the system flush blood was seen coming down the coaxial umbilical cable line.The system notice was silenced and the coaxial umbilical cable was removed to protect the console.The balloon catheter was then removed and replaced together with the coaxial umbilical cable to resolve the issue.The case was completed with cryo.Data files were reviewed and the system notice was confirmed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.No case file was available for review.In the fault file, the following fault messages were found on the reported event date: n-004 the system has detected blood in the catheter handle and stopped the vacuum.Clinical data have been retained in the complaint records and available for further review.In conclusion, the reported visible blood could not be confirmed through data analysis, the physical product is still currently pending return.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: return date product event summary: the 2af284 balloon catheter with lot number 14323 was returned and analyzed.Visual inspection was performed.External visual inspection of the balloon segment showed a leak path from the outer balloon.The outer balloon distal bond was partially detached from the catheter shaft.External visual inspection of the balloon segment showed blood/fluid inside the balloon.The catheter smart chip data was reviewed.Data indicated the catheter was never used (no application performed).During functional testing, the console terminated the application and triggered system notice n-006 (there was blood detected at the patient board (catheter shaft impedance wire blood detection)).Pressurizing of the outer balloon identified the outer balloon distal bond was leaking and detached from the shaft.During inspection of the handle segment, blood/liquid was observed inside handle.In conclusion, the reported visible blood issue was confirmed through product analysis and the balloon catheter failed the returned product inspection due to an outer balloon distal bond detachment.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARCTIC FRONT ADVANCE® CARDIAC CRYOABLATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19358369
Report Number2649622-2024-13837
Device Sequence Number6342377
Product Code OAE
UDI-Device Identifier00763000431532
UDI-Public00763000431532
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model Number2AF284
Device Catalogue Number2AF284
Device Lot Number14323
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer05/31/2024
07/12/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date06/18/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale